# SDR ASOA200901267

- Difficulty date: November 7, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,578 hours, 16,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LBL 9 SEAT TRACK AT FS 615.5 CORRODED.  REMOVED CARGO SEAT TRACK AT FS 615.5 LBL 9 BY REMOVING SCREWS.  LOCATED, DRILLED AND CSK SERVICEABLE SEAT TRACK IAW SRM 51-40-11.  SEAT TRACK REQUIRES INSTALLATION.  REPLACED AND INTALLED SERVICEABLE SEAT TRACK IAW SRM 51-41-02 SECTION 3 STEP 2(A THRU D).  SEALED AREA ON SEAT TRACK IAW SRM 51-23-00 SECTION E STEP 1 THRU 6.
